On Some Properties of Paramonotone Operators
Journal of convex analysis, Tome 5 (1998) no. 2, pp. 269-278
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_2_a4,
author = {A. N. Iusem},
title = {On {Some} {Properties} of {Paramonotone} {Operators}},
journal = {Journal of convex analysis},
pages = {269--278},
year = {1998},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a4/}
}
A. N. Iusem. On Some Properties of Paramonotone Operators. Journal of convex analysis, Tome 5 (1998) no. 2, pp. 269-278. http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a4/